# SDR SWIA201641844

- Difficulty date: January 9, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 33,733 hours, 20,015 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE L/E CHAFED.  ABOVE FLAP INBD HINGE POINT.  R & R NEW VANE L/E IAW SRM.
